MathSciNet Relay Station
MathSciNet bibliographic data
MR1396674 52B11 (20F55 51F15)
Esselmann, Frank The classification of compact hyperbolic Coxeter $d$-polytopes with $d+2$ facets. Comment. Math. Helv. 71 (1996), no. 2, 229–242.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement